Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Semigroup of operators on dual Banach spaces


Author: Anthony To Ming Lau
Journal: Proc. Amer. Math. Soc. 54 (1976), 393-396
MSC: Primary 47D05
MathSciNet review: 0493507
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give a short and simple proof to a more general version of a recent result of Yeadon for semigroups of weak$ ^{\ast}$-continuous operators on a dual Banach space. Our result has application to amenable groups and property $ {\text{P}}$ of a von Neumann algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D05

Retrieve articles in all journals with MSC: 47D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0493507-9
PII: S 0002-9939(1976)0493507-9
Keywords: Dual Banach spaces, semigroup of operators, amenable semigroup, stationary, von Neumann algebra, property $ {\text{P}}$, invariant means
Article copyright: © Copyright 1976 American Mathematical Society